# SDR SWAA2022082545974

- Difficulty date: August 16, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 30,088 hours, 13,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP LOWER SURFACE I/B T/E CORNER IS DELAMINATED. MEASURES 1 X 1 / [01] R&R RIGHT WING O/B AFT FLAP PER AMM 27-51-22. REQUIRES RIG CHECK.;[02] WITNESSED R AND R OF RIGHT O/B AFT FLAP PER 27-51-22 UP TO SECTION (G) OUTBOARD AFT FLAP ADJUSTMENT.;[03] ADJUSTED OUTBD AFT FLAP AND RIG CHECK PER AMM 27-51-02;[04] ADJUSTED OUTBD AFT FLAP AND RIG CHECK PER AMM 27-51-22;[05] REMOVED AND REPLACED RH O/B AFT FLAP PER AMM 27-51-22. OPS AND RIG CHECK GOOD
